MAUDE Adverse Event Report: MEDTRONIC MEXICO EXACTA DRAINAGE SYSTEM, 100ML; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO EXACTA DRAINAGE SYSTEM, 100ML; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46705
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that on (b)(6), 2024, the patient developed a subdural effusion and underwent external drainage surgery.During the operation, the three-way valve joint was tested and found to be cracked and leaking liquid.The doctor replaced it with a new one for the operation.There was a procedure delay of 30 minutes.The patient's status was alive-with injury as the patient had a subdural effusion.

Brand Name
EXACTA DRAINAGE SYSTEM, 100ML
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19688559
Report Number9612164-2024-03150
Device Sequence Number8375949
Product Code GWM
UDI-Device Identifier00763000333706
UDI-Public00763000333706
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46705
Device Catalogue Number46705
Device Lot Number227307881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2024
Initial Report FDA Received Date07/08/2024
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight60 KG